Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ya i havent been here in awhile but yesterday was my last pill. 6 months on 40 mgs a day. for last three months my face has been like a normal pesons never getting a zit rarely but the tiny occasional one that goes away in a day. and thats only been like 3 times in 3 months or less!! its so awsome. but ill come back very once in awhile to let you guys know how long it lasts. oh ya i drank liek a normally did when i wasent on accutane and i was fine. only side affects r dry lips and skin for me. well c ya guys later gl!

Share this post


Link to post
Share on other sites

ya i havent been here in awhile but yesterday was my last pill. 6 months on 40 mgs a day. for last three months my face has been like a normal pesons never getting a zit rarely but the tiny occasional one that goes away in a day. and thats only been like 3 times in 3 months or less!! its so awsome. but ill come back very once in awhile to let you guys know how long it lasts. oh ya i drank liek a normally did when i wasent on accutane and i was fine. only side affects r dry lips and skin for me. well c ya guys later gl!

WONDERFUL!!! I have only been on Accutane for 3 weeks and hope that I, like you, will come on here after the treatment and write postings like yours :) .

Take Care,

A-

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×